Combiflam (Generic) – Qty: 30

$39.00

M-3362

Buy product

SKU: 9e40f3616169 Category:

Medication Description

Combiflam is a combination of Paracetemol and Ibuprofen. It is used to cure various routine ailments such as fever, flu, cold, and body pains. For effective relief of numerous painful symptoms, order Generic Combiflam today and experience better health!

Generic Combliflam can also be marketed as: Ibuprofen, Paracetamol

*Comblifan® is manufacured by Sanofi.

Each Combiflam Generic pill contains Paracetamol 325mg and Ibuprofen 400mg

Drug interactions

Side effects can vary but Drugs.com has a great list of all of the risk and information.

Precautions

Tell your doctor your complete medical history especially if you have high blood pressure, an over-active thyroid, glaucoma, diabetes or mental problems. Consult with your doctor if you think you are pregnant or before breast-feeding. can be habit forming and must be used with caution. Alcohol can increase unwanted side effects of dizziness. Limit alcohol use. This drug is not recommended for use in children. Consult your doctor or pharmacist for further information.

Do not let anyone else take your medication. Ask your rx pharmacist any questions you have about refilling your prescription.

Missed Dosage

If you miss a dosage of your medication, do not double the next dose. Instead, skip the missed dose and resume your usual dosing schedule. Take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.